# SDR SWIA20250428304

- Difficulty date: March 4, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N817SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15107
- Aircraft time: 40,869 hours, 27,176 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME SEGMENT ON FS 501.00 CORRODED ON LOWER FLANGE BETWEEN STGR 24LH - 23LH  #29735012  (C-CHECK RO 04/26/2025)REMOVED AND INSTALLED NEW FRAME SEGMENT ON FS 501.00 BETWEEN STGR 20LH TO STGR25LH REF. CRJ900 SRM 51-42-06-001-001-A01 REV 38 JUL 25/2020 ND BOMBARDIER DWG SH690-33750 REV AF LEAK CHECK GOOD.    COMPLIED WITH TASK CARD 51-900-1002-SKY
